# SDR DJFA2004025

- Difficulty date: October 9, 2004
- Submitted: October 11, 2004
- Operation: Air carrier
- Aircraft: N698TA
- Make and model: Beech 400A
- Aircraft serial: RK298
- Aircraft time: 2,667 hours, 2,145 cycles
- Engine: Pwa JT15D5
- Engine time: 3,685 hours, 3,047 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Right
- Part time: 3,685 hours, 3,047 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

CREW REPORTED NR 2 ENGINE WAS NOT MAKING TAKEOFF RATED THRUST.  98.7 NL REQUIRED, 98.4 NL ACHIEVED DURING TAKEOFF ROLL.   TAKEOFF WAS ABORTED, AND NO FURTHER INCIDENTS HAD OCCURRED.  MAINTENANCE ADJUSTED THE ENGINE HMU RIGGING.  OPERATIONAL CHECK WAS SATISFACTORY.  98.7 NL REQUIRED AND ACHIEVED.  AIRCRAFT RETURNED TO SERVICE.
